# SDR SWIA972356

- Difficulty date: February 12, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 11,431 hours, 16,377 cycles
- Engine: Pwa PW118B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WINDSHIELD HEAT INOP LIGHT (RIGHT) CAME ON DURING TAKEOFF.  TAKEOFF ABORTED.  OPERATED RIGHT WINDSHIELD HEAT THROUGH SEVERAL CYCLES, DID NOT FAIL.  OPS CHECK GOOD.  COULD NOT DUPLICATE.
